Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A new characterization of Conrad's property for group orderings, with applications

Andrés Navas and Cristóbal Rivas

Appendix: Adam Clay

Algebraic & Geometric Topology 9 (2009) 2079–2100
Bibliography
1 R Botto Mura, A Rhemtulla, Orderable groups, 27, Marcel Dekker (1977) MR0491396
2 A Clay, Isolated points in the space of left orderings of a group, preprint (2008)
3 P Conrad, Right-ordered groups, Michigan Math. J. 6 (1959) 267 MR0106954
4 J Crisp, L Paris, The solution to a conjecture of Tits on the subgroup generated by the squares of the generators of an Artin group, Invent. Math. 145 (2001) 19 MR1839284
5 P Dehornoy, Braid groups and left distributive operations, Trans. Amer. Math. Soc. 345 (1994) 115 MR1214782
6 P Dehornoy, I Dynnikov, D Rolfsen, B Wiest, Why are braids orderable?, 14, Société Mathématique de France (2002) MR1988550
7 T V Dubrovina, N I Dubrovin, On braid groups, Mat. Sb. 192 (2001) 53 MR1859702
8 V M Kopytov, N Y Medvedev, Right-ordered groups, , Consultants Bureau (1996) MR1393199
9 P A Linnell, Noncommutative localization in group rings, from: "Non-commutative localization in algebra and topology", London Math. Soc. Lecture Note Ser. 330, Cambridge Univ. Press (2006) 40 MR2222481
10 S H McCleary, An even better representation for free lattice-ordered groups, Trans. Amer. Math. Soc. 290 (1985) 81 MR787956
11 D W Morris, Amenable groups that act on the line, Algebr. Geom. Topol. 6 (2006) 2509 MR2286034
12 A Navas, Grupos de difeomorfismos del círculo, 13, Sociedade Brasileira de Matemática (2007) MR2394157
13 A Navas, On the dynamics of left-orderable groups, preprint (2007)
14 A S Sikora, Topology on the spaces of orderings of groups, Bull. London Math. Soc. 36 (2004) 519 MR2069015
15 A V Zenkov, On groups with an infinite set of right orders, Sibirsk. Mat. Zh. 38 (1997) 90 MR1446675